CSpace
二阶线性中立型时滞微分方程非振动解的存在性
李美丽1; 冯伟2
2002
Source Publication山西大学学报自然科学版
ISSN0253-2395
Volume25Issue:3Pages:195
Abstract研究具正负系数的二阶线性中立型时滞微分方程d~2/dt~2x(t) + p(t)x(t-τ) + Q_1(t)x(t-σ_1) - Q_2(t)x(t-σ_2) = 0,得到了该方程存在非振动解的充分性条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40859
Collection中国科学院数学与系统科学研究院
Affiliation1.山西大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李美丽,冯伟. 二阶线性中立型时滞微分方程非振动解的存在性[J]. 山西大学学报自然科学版,2002,25(3):195.
APA 李美丽,&冯伟.(2002).二阶线性中立型时滞微分方程非振动解的存在性.山西大学学报自然科学版,25(3),195.
MLA 李美丽,et al."二阶线性中立型时滞微分方程非振动解的存在性".山西大学学报自然科学版 25.3(2002):195.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李美丽]'s Articles
[冯伟]'s Articles
Baidu academic
Similar articles in Baidu academic
[李美丽]'s Articles
[冯伟]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李美丽]'s Articles
[冯伟]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.